# SDR FOTR2101904399

- Difficulty date: February 21, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- Aircraft time: 58,112 hours, 36,704 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Location: Nr 1 Spoiler
- Part time: 58,112 hours, 36,704 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 SPOILER UPPER SKIN IS DEBONDED.  REMOVED DAMAGE, CLEANED AND PREPPED AREA IAW SRM 51-40-20, PARA 7,11 AND 14.  FABRICATED FILLER DIM 24" X 7" .025 AND DOUBLER 25.5" X 9" .025 FROM 7075T6 PO 9009504 IAW SRM 51-40-20, PARA 8,10,11,14 AND SRM 57-50-2, PG 14, ITEM 4.  HOT BONDED REPAIR PARTS IAW SRM 51-40-20, PARA 20.  CLEANED, SEALED AND FINISHED REPAIR IAW SRM 51-40-20.  FASI NR 04399.
